# SDR SWIA202163078

- Difficulty date: October 22, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: SH670318403
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CLOSING FITTING AT FS 314.00 IS CORRODED.     (C-CHECK RO 12/07/2021)    REMOVED AND REPLACED NEW PAX DOOR LOWER SILL CLOSING FITTING AT FS 314.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WIT TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
